# SDR SWAA2021092108768

- Difficulty date: August 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 AT 27 INCH OF FRONT SPAR AT LT HORIZONTAL STABILIZER ; 2021-384031 / [18] INSTALLED REPAIR PART ;ANGLE (1E/A);FILLER. (1E/A);T-SECTION (1E/A); SHIM (2E/A) AND FASTENER ON INSPAR RIB LOC.STAB STA 129.50 AND AT 27 INCH FROM FRONT SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5; [19] PERFORMED REPAIR ON INSPAR RIB 129.50 AT 27 INCH OF FRONT SPAR AT LT HORIZONTAL STAB,NG,NRC,2021-09-08 14:07:00,22Y,Y,MX,0,0,,CRACK INSPAR RIB 129.50 AT 27 INCH OF FRONT SPAR AT LT HORIZONTAL STABILIZER ; 2021-384031"
